# SDR SWAA2022030463400

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE HAS A SMALL CRACK ON THE INSIDE SURFACE / REPAIRED CANOE PER E/A 1-A57-6168.
